Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Persisting burning sensation and redness on the nose. Using valacyclovir. What could it be?

I have had this burning sensation on one side of my nose . for a week now. At first I thoug it was a cold sore . It had disapeared. But I still feel the burning. Now it s on both sides of my nose on the outside. I have been using Valacyclovir , but it has not stopped the burning. However, there is some redness. YYYY@YYYY
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello . can i know why you are using valcyclovir? . generally following a cold , people can develop burning sensation over nose, which generally disappears in few days. also can i know your age and whether you are a diabetic or not?. thanks
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor